Padeviks in case of overdose causes an increased sense of excitement, dizziness, lower blood pressure, palpitations, increased muscle tone, respiratory depression, impaired coordination of arbitrary muscles.
Elevated doses of paracetamol cause intoxication of the body. Lethalization of liver cells leads to a disruption of its functions, incl. Coma (even a lethal outcome is possible). There is also a risk of necrosis of the renal tubules, which can lead to death of the patient. Symptoms of an overdose on the first day are manifested by a feeling of nausea, severe sweating, a general malaise. The next day there is some improvement in health, a slight pain in the abdomen. The liver increases in size, the activity of bilirubin increases, the daily amount of urine decreases. On the third day, jaundice of the skin appears, the function of blood coagulability is disrupted, blood sugar is reduced, and a hepatic coma sets in.
In case of drug overdosage, gastric lavage is necessary in the first six hours, then symptomatic treatment, introduction of SH-group donors, dialysis (removal of the end products of metabolism and excess fluid from the body) is required.